# SDR 20021

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft time: 28,330 hours, 39,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 2752000225
- Condition: Cracked
- Location: Uplock Actuator
- Part time: 28,330 hours, 39,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR OPERATED NORMALLY ON JACKS.  WHEN SPRING PRESSURE WAS REMOVED FROM UPLOCK ACTUATOR ARM, A LARGE AMOUNT OF PLAY WAS NOTED IN THE LEFT SIDE CAM AND SHAFT, AND THE ARM COULD BE ROTATED INSIDE THE SHAFT 15 DEGREES EITHER WAY.  THE ARM WAS REMOVED FROM THE SHAFT, AND A CRACK RUNNING ALMOST THE FULL CIRCUMFERENCE OF THE ARM WAS FOUND AT THE ARM ATTACHMENT HOLE.  THIS CRACK COULD ONLY BE SEEN WITH THE UPLOCK ACTUATOR ARM REMOVED, OR FELT WITH THE SPRING TENSION REMOVED.
